MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X46

MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X46
Catalog Number 25060.2846
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2018.Lot 175687: (b)(4) items manufactured and released on 12 december 2017.Expiration date: 2022-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 01.25.013 (k072857) cocr ball head 12/14 ø 28 size l +3.5.Lot 174668: (b)(4) items manufactured and released on 15 november 2017.Expiration date: 2022-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 month after primary.The pathogen confirmed as enterococcus faecalis.The surgeon washed out the hip and revised the bipolar head and cocr head.The surgery was completed successfully.

Brand Name
BIPOLAR HEAD Ø28X46
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7706393
Report Number3005180920-2018-00523
Device Sequence Number16326786
Product Code KWY
UDI-Device Identifier07630030843631
UDI-Public07630030843631
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Catalogue Number25060.2846
Device Lot Number175687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR